# SDR DALA2023040602700

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2701649) DURING INSPECTION FOUND FLOOR INTERCOSTAL CORRODED AROUND FASTENER HOLES STA 294.5 TO 312 LBL 12. REMOVED AND REPLACED FLOOR INTERCOSTAL STA 294.5 TO 312 IAW BOEING 737-800 SRM 51-40-02.
